# SDR ASAA2016050316610

- Difficulty date: May 3, 2016
- Submitted: May 5, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 13,670 hours, 4,378 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 007485
- Condition: Failed
- Part time: 13,684 hours, 4,382 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

VTK ILLUMINATED, BOTH FMC DISPLAYS BLANKED FRQUENTLY DURING FLIGHT.  ACFT GROUNDED. BITE CHECK OF FMC'S SHOWS PROGRAM FAULT.  REF FIM 34-61, TASK 807, APPEARS TO HAVE BEEN INTERMITTENT.  REPLACED LT FMC COMPUTER IAW AMM 34-61-02-000-801 AND 34-61-02-400-801.  CROSS LOADED ALL SOFTWARE IAW AMM 34-61-00-470-806.  PERFORMED SOFTWARE CONFIGURATION CHECK IAW AMM 34-61-00-750-801.  SET DRAG FACTOR IAW AMM 34-61-00-800-801. PERFORMED FMC, OPS TEST IAW AMM 34-61-00-710-801, OPS TEST PASSED.
